Alert archive / Missouri / River Flood Warnings in 2007
River Flood Warning 15, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at Sep 9, 2007, 2:59 AM CDT for Reynolds County, Missouri. It took effect at Sep 9, 2007, 8:00 AM CDT. It was in force for 16 min.
The area
The counties it named.
The facts
- Issued
- Sep 9, 2007, 2:59 AM CDT (07:59 UTC)
- In effect from
- Sep 9, 2007, 8:00 AM CDT
- Expired
- Sep 9, 2007, 8:16 AM CDT
- In force
- 16 min
- Issued by
- NWS St. Louis, MO
- Flood severity
- Minor
County Reynolds County, MO
The radar
The St Louis radar (KLSX), 151 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River near Annapolis (ANNM7).
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 15 ft
- Major stage
- 25 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KLSX 090759
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
259 AM CDT SUN SEP 09 2007
...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
.THIS FLOOD WARNING IS A RESULT OF 2 TO 4 INCHES OF RAIN THE
PAST 24 HOURS. THE NATIONAL WEATHER SERVICE WILL MONITOR THIS
DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR
FORECASTS CHANGE.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-100759-
/O.NEW.KLSX.FL.W.0015.070909T1300Z-070910T1500Z/
/ANNM7.1.ER.070909T1300Z.070909T1400Z.070909T1500Z.NO/
259 AM CDT SUN SEP 09 2007
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* FLOOD WARNING FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* FROM THIS MORNING TO MONDAY MORNING...OR UNTIL THE WARNING IS
CANCELLED.
* AT 2:45 AM SUNDAY THE STAGE WAS 7.7 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE DURING THE PREDAWN HOURS
AND CONTINUE TO RISE TO NEAR 8.5 FEET BY MID MORNING.
THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 8.0 FEET...FLOOD STAGE. MINOR FLOODING BEGINS.
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/10 09/11 09/12 09/13 09/14
BLACK RIVER
ANNAPOLIS 8 7.7 8.3 3.6 3.5 3.5 3.41 follow-up statement
000
WGUS83 KLSX 091316
FLSLSX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 AM CDT SUN SEP 09 2007
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
BLACK RIVER NEAR ANNAPOLIS AFFECTING REYNOLDS COUNTY
THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.
SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES
THROUGH FLOODED AREAS. THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE
PASSAGE.
THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER
CASE/
MOC179-091346-
/O.CAN.KLSX.FL.W.0015.000000T0000Z-070910T1500Z/
/ANNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
816 AM CDT SUN SEP 09 2007
THE FLOOD WARNING IS CANCELLED FOR
THE BLACK RIVER NEAR ANNAPOLIS.
* AT 7:45 AM SUNDAY THE STAGE WAS 7.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.9 FEET
OVERNIGHT. THE RIVER IS EXPECTED TO FALL THROUGH THE FORECAST
PERIOD .
$$
&&
FLD LATEST 7AM FORECAST
LOCATION STG OBS STG 09/10 09/11 09/12 09/13 09/14
BLACK RIVER
ANNAPOLIS 8 7.8 6.3 4.8 4.3 4.0 3.8What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Sep 8, 11:37 PM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, Sep 8, 11:37 PM CDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 PM CDT SAT SEP 8 2007
.DISCUSSION...
SCATTERED SHRA/TSRA CONTINUES ACROSS EAST CENTRAL MO AND WESTERN
IL...GENERALLY IN ADVANCE OF A SFC WAVE MOVING ALONG THE EAST-WEST
FRONT AND ALONG THE NRN PERIPHERY OF AN MCV CURRENTLY LCTD IN SW
IL. THE COVERAGE IS SCATTERED AND RATHER CHAOTIC AND FORCING
APPEARS TO BE IN ASSOCN WITH THE SFC WAVE/MCV AND A WK SWLY LLJ.
ATTM THE MAIN THRUST OF HVY RAFL HAS AT LEAST TEMPORARILY SHIFTED
WELL TO THE SOUTH ACROSS EXTREME SRN MO AND INTO NRN AR. WHETHER
OR NOT THERE WILL BE ADDITIONAL DEVELOPMENT FURTHER NORTH REMAINS
IN QUESTION. THE MODEL GUIDANCE IS IN DECENT CONSENSUS THAT THE
SFC FRONT WILL EVENTUALLY SHIFT SOUTHWARD OVERNIGHT WITH THE
EASTWARD PASSAGE OF A SECOND SHRTWV TROF PRESENTLY IN SW MO AND
THE ASSOCIATED EWD MOVEMENT OF THE AFOREMENTIONED SFC WAVE/LOW.
THIS WILL ALSO EFFECTIVELY ALTER THE LOW LVL INFLOW ACROSS SE MO
AND SRN IL FROM THE CURRENT SWLY FETCH TO NWLY...WHICH SHOULD
SHUNT THE GREATER FORCING AND THREAT OF PCPN PROGRESSIVELY SOUTH
TO NEAR OR SOUTH OF THE MO/AR BORDER. SE MO HAS SEEN SOME
IMPRESSIVE RAFL TOTALS OVER THE LAST 4 DAYS...WITH A GOOD 3-7
INCHES OVER A LARGE PORTION OF THE AREA. DUE TO THE RECENT
DROUGHT...THE SOIL/CREEKS/STREAMS HAVE BEEN ABLE TO HANDLE A GOOD
DEAL OF THIS PCPN. THUS FAR WE HAVE SEEN OR WILL SEE SOME BIG
RISES ON THE RIVERS/CREEKS...BUT LITTLE FLOODING. NONETHELESS I
THINK ITS PRUDENT TO CONTINUE THE CURRENT FLASH FLOOD WATCH THRU
EARLY SUN MORNING. IT WOULD ONLY TAKE ONE GOOD SHOT OF HIGH
INTENSITY CONVECTIVE RAFL TO POSE BIG PROBLEMS. ELSEWHERE FOR
TONIGHT WE SHOULD SEE SOME GRADUALLY CLEARING FROM THE NW AND SOME
FOG DEVELOPING WHERE THE CLEARING TAKES PLACE AND RAIN HAS
OCCURRED.
THE VAST MAJORITY OF THE AREA SHOULD SEE DRY CONDITIONS ON SUNDAY.
I HAVE KEPT SOME LIKELY POPS IN FAR SERN MO BUT IT COULD BE VERY
WELL THAT THIS IS OVERDONE WITH ONLY SCT COVERAGE OR NONE AT ALL.
THIS MORE OPTOMISTIC SCENARIO IS PROVIDED THAT THE MENTIONED SWD
SHIFT IN FORCING IS INDEED WELL FORECAST. FOR THE SRN HALF OF THE
AREA CLOUDS/FOG SHOULD GRADUALLY DIMINISH DURING THE COURSE OF THE
DAY.
THERE ARE PLENTLY OF UNCERTAINTIES THAT THEN EXIST FOR THE FCST FOR
THE UPCOMING WEEK. THE GFS AND WRF ARE COMPLETELY DIFFERENT WITH
THE HANDLING OF A TROF COMING OUT OF THE ROCKIES THE FIRST HALF OF
NEXT WEEK. THERE WAS A VARIETY OF SOLNS WITH THIS FEATURE YDA WITH
NOW THE GFS SWITCHING AND BEING THE LESS AMPLIFIED. THE CHANCE OF
PCPN MON INTO MON NGT PRESENTLY IN THE FCST IS WITH TWO DIFFERENT
FEATURES...A BAND OF FRONTOGENETICALLY FORCED PCPN EVOLVING FROM THE
NRN STREAM AND RENEWED WAA/LLJ PCPN MOVING FROM AR NNEWD. HOW LONG
THIS CHANCE OF PCPN CONTS BEYOND MON NGT WILL DEPEND ON THE DEPTH
AND/OR PRESENCE OF THE UPR TROF COMING OUT OF THE ROCKIES.
TOWARDS NEXT WEEKEND THERE HAS ALSO BEEN A DRAMTIC SHIFT IN THE
GUIDANCE...LEANING TOWARDS THE DEVELOPMENT OF A MAJOR TROF EITHER
THRU THE CENTRAL U.S. OR EASTERN U.S.. WE ARE APPROACHING THIS
CHANGE CAUTIOUSLY LOOKING FOR SOME DECENT MODEL TRENDS AND ATTM
SIDING TOWARDS A COOLER GFS ENSEMBLE SOLN.
GLASS
&&
.AVIATION...
FOR THE 06Z TAFS...VFR CONDITIONS TO DETERIORATE DURING THE EARLY
MORNING HOURS. WITH CLEARING SKIES...SHOULD SEE SOME FOG AND STRATUS
DEVELOP. FOR KUIN AND KCOU...WILL SEE MVFR CIGS/VSBYS AS THEY WILL
BE FURTHER AWAY FROM FRONTAL BOUNDARY AND LOW LEVEL MOISTURE.
MEANWHILE...KSUS/KSTL WILL SEE SOME CLEARING...BUT THIS WILL ALLOW
FOR RAPID FOG/STRATUS FORMATION FROM 07Z ONWARD...AS THEY HAVE HAD
MORE PCPN OVER THE PAST 24 HOURS. SO HAVE LOWERED CIGS/VSBYS
ACCORDINGLY. IT WILL TAKE TIL MID MORNING FOR CONDITIONS TO IMPROVE
TO VFR/MVFR ALL LOCATIONS.
BYRD
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CRAWFORD-IRON-
MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.
IL...NONE.
&&
WFO LSXHazardous weather outlook, Sep 8, 4:09 PM CDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 409 PM CDT SAT SEP 8 2007 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-091100- ADAMS IL-AUDRAIN-BOND IL-BOONE-BROWN-CALHOUN IL-CALLAWAY-CLINTON IL- COLE-FAYETTE IL-FRANKLIN-GASCONADE-GREENE IL-JEFFERSON-JERSEY IL- KNOX-LEWIS-LINCOLN-MACOUPIN IL-MADISON IL-MARION-MARION IL-MONITEAU- MONROE-MONROE IL-MONTGOMERY-MONTGOMERY IL-OSAGE-PIKE-PIKE IL-RALLS- RANDOLPH IL-SHELBY-ST CHARLES-ST CLAIR IL-ST LOUIS-ST LOUIS CITY- WARREN-WASHINGTON IL- 409 PM CDT SAT SEP 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL... SOUTHWEST...AND SOUTH CENTRAL ILLINOIS...AND NORTHEAST...CENTRAL...AND EAST CENTRAL MISSOURI. .DAY ONE...TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TONIGHT...PRIMARILY ALONG AND SOUTH OF A MEXICO...PITTSFIELD LINE. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. AREAS OF FOG WILL ALSO BE DEVELOPING DURING THE OVERNIGHT HOURS AND LASTING THROUGH DAYBREAK ON SUNDAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF THUNDERSTORMS ON SUNDAY...MAINLY FOR SOUTHEAST MISSOURI AND FAR SOUTHWEST ILLINOIS. AN UPPER LEVEL SYSTEM WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO PRIMARILY SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS ON MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 MOZ072>075-084-085-099-091100- CRAWFORD-IRON-MADISON-REYNOLDS-ST FRANCOIS-STE GENEVIEVE-WASHINGTON- 409 PM CDT SAT SEP 8 2007 ...FLASH FLOOD WATCH UNTIL 7 AM CDT SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST MISSOURI. .DAY ONE...TONIGHT SHOWERS AND THUNDERSTORMS ARE LIKELY THROUGH TONIGHT...WITH PERIODS OF HEAVY RAINFALL POSSIBLE. REFER TO THE LATEST FLASH FLOOD WATCH PRODUCT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE URGED TO REPORT RAINFALLS OF OVER AN INCH...OR ANY FLOODING THAT THEY OBSERVE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 GLASS
In the hours before
Local storm report, Sep 8, 11:52 PM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1152 PM CDT SAT SEP 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM FLOOD 1 N LESTERVILLE 37.47N 90.83W
09/08/2007 REYNOLDS MO LAW ENFORCEMENT
LAW ENFORCEMENT EVACUATED TWIN LANDINGS CAMPING PARK DUE
TO OVER A FOOT OF WATER ON THE ROADS AND THREAT OF MORE
HEAVY RAIN.
0900 PM FLOOD 2 N GLOVER 37.52N 90.69W
09/08/2007 IRON MO LAW ENFORCEMENT
WATER OVER THE HIGHWAY ON HIGHWAY 21
0905 PM FLOOD LESTERVILLE 37.46N 90.83W
09/08/2007 REYNOLDS MO LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 21 ROOTS WERE WEAKED BY HEAVY RAIN
1130 PM FLASH FLOOD FREDERICKTOWN 37.56N 90.30W
09/08/2007 MADISON MO LAW ENFORCEMENT
TWO LOW WATER BRIDGES IN TOWN WERE FLOODED AND THE ROADS
CLOSED.
&&
JPEDIGOThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 7:47 PM CDT | Flash Flood Warning | LSX | Iron, Madison, Reynolds, Saint Francois | 6 hr |
| Sep 9, 1:46 AM CDT | Flash Flood Warning | LSX | Madison | 3 hr |
Nearby
River Flood Warnings in Missouri, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.